BibTeX record: journals/cg/Osinga05

download as .bib file

@article{DBLP:journals/cg/Osinga05,
  author    = {Hinke M. Osinga},
  title     = {Two-dimensional invariant manifolds in four-dimensional dynamical
               systems},
  journal   = {Computers {\&} Graphics},
  year      = {2005},
  volume    = {29},
  number    = {2},
  pages     = {289--297},
  url       = {http://dx.doi.org/10.1016/j.cag.2004.12.016},
  doi       = {10.1016/j.cag.2004.12.016},
  timestamp = {Sat, 20 Sep 2014 07:58:04 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cg/Osinga05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}